# SDR AUS20031272

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Door
- Condition: Missing
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE NACELLE ANTI-ICE PRESSURE RELIEF BLOWOUT DOOR MISSING.
